# SDR FDEA201901160160

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 67,853 hours, 26,216 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  999  27-80  6604  16JAN19  PVD  FACT  U  LOGPAGES:2804127  "LE SLAT DISAGREE" MESSAGE WHEN FLAP 1* SELECTED APPROXIMATE AIR SPEED 220 KTS. LANDED WITH FLAPS 20* USING ALTN TE FLAPS FACT 16JAN19 18:27 PVD U T/S "LE SLAT DISAGREE" MSG PRE FIM 27-81-00-815 FAULT TREE 803 FIG 104 AND FIM 27-51-00-815 FAULT TREE 805 OPS CHECKED THE LE SLAT AND FLPS SEVERAL TIMES WITH NORMAL HYD SYSTEM AND ALT SYSTEM NO FAULTS OR MSG RECIVED ON THE EICAS AND FSEU 1, 2, &  3. ALSO CHECKED THE FAULT HISTORY ON FSEU 1, 2, & 3  NO HISTORY OR CODE FOR "LE SLAT DISAGREE". OPS CHECKED GOOD. AC OK FOR SERVICE.
